# SDR ABXA20251219350

- Difficulty date: December 19, 2025
- Submitted: December 21, 2025
- Operation: Air carrier
- Aircraft: N227CY
- Make and model: Boeing 767316
- Aircraft serial: 26327
- Aircraft time: 97,678 hours, 22,380 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Message
- Condition: Illuminated
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT  ALTN ANTISKID AND NORM ANTISKID STATUS MESSAGE ON GROUND ANTI-SKID EICAS MESSAGE APPEARED A/C RETURNED TO GATE (BTB) AND MTX GROUNDED A/C MTX THEN DEFERRED ANTI SKID IAW MEL ABX-32-42-1-1A  AND RETURNED ACFT TO SERVICE.
